# SDR UPS98227179

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 3 FLAP TRACK CENTER MOUNT BOLT IS CORRODED ON THE AFT SIDE CORROSION (C57-581-06.00-03) AND CORROSION (C57-581-06.00-03) NR 3 FLAP TRACK IS CORRODED ON THE SPOILER BEAM MOUNT PAD.  FLAP TRACK REMOVED AND SENT TO OUTSIDE SERVICES FOR REPAIR.  REINSTALLED AFTER REPAIR.
